# SDR DXTA2025021002265

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 4,285 hours, 2,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: DURING THE POWER ON CHECKLIST, WITH THE BATTERIES OFF, WHEN THE EMER LTS SWITCH IS PLACED IN THE ARM POSITION NONE OF THE INTERIOR EMERGENCY LIGHTS ILLUMINATE. RAN THE QRH FOR EMERGENCY LIGHTS FAIL PERFLIGHT TEST AND TRIED CHARGING THE EMERGENCY BATTERIES. THEY STILL WOULD NIT ILLIMUNIATE IN THE ARM POSITION WITH THE BATTERIES OFF. THE BATTERIES WERE CONNECTED PRIOR TO CONDUCTING CHECKS. CORRECTIVE ACTION: PERFORMED OPS CHECK. ALL CHECKS SATISFACTORY. NO DEFECTS NOTED. IAW TC-FLT-33-1001 AND CESSNA 680A AMM 33-50-00
